# SDR DALA2024082208362

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9550, INITIAL INSPECTION: CRACK ON INNER PAN AFT SIDE ON BEAM NBR 3, NBR 4 AND NBR 5 AT AFT CARGO COMPARTMENT DOOR. CORRECTIVE ACTION: INNER PAN AFT SIDE ON BEAM NBR 3, NBR 4 AND NBR 5 AT AFT CARGO COMPARTMENT DOOR. WAS REPAIRED PER PRI 619298-14 REV. 3 AND ERA 619298-14 REV ORIGINAL SECTION I PERMANENT REPAIR. (LP 0514619)
